MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT FX PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVFXPLUS-23
Medical Device Problem Codes Fluid/Blood Leak (1250); Gradient Increase (1270); Perivalvular Leak (1457); Migration (4003)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
Date of Event 02/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that prior to the implantation of a transcatheter aortic valve, the patient had a mean aortic valve gradient of 42 millimeters of mercury (mm hg).After initial implant of the valve into the patient's native annulus, it was noted that the patient had a mean valvular gradient of 20 mm hg.An echocardiogram was then obtained 30 days following implant of the transcatheter aortic valve, which revealed a mean valvular gradient of 45 mm hg.Subsequently, the patient received intervention in the form of surgical aortic valve replacement.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implantation of a transcatheter aortic valve, the patient had a mean aortic valve gradient of 42 millimeters of mercury (mm hg).After initial implant of the valve into the patient's native annulus, it was noted that the patient had a mean valvular gradient of 20 mm hg.An echocardiogram was then obtained 30 days following implant of the transcatheter aortic valve, which revealed a mean valvular gradient of 45 mm hg.Subsequently, the patient received intervention in the form of surgical aortic valve replacement.Additional information was received that a transesophageal echocardiogram (tee) was performed that revealed moderate aortic regurgitation (ar), and the physician believes the valve may have migrated aortic.There was no evidence of thrombus on the valve, and there was no patient factors that could have contributed to the elevated gradient.Subsequently, the surgical aortic valve replacement was planned but not performed yet.
 
Additional Manufacturer Narrative
Updated data: b5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that prior to the implantation of a transcatheter aortic valve, the patient had a mean aortic valve gradient of 42 millimeters of mercury (mm hg).After initial implant of the valve into the patient's native annulus, it was noted that the patient had a mean valvular gradient of 20 mm hg.An echocardiogram was then obtained 30 days following implant of the transcatheter aortic valve, which revealed a mean valvular gradient of 45 mm hg.Subsequently, the patient received intervention in the form of surgical aortic valve replacement.Additional information was received that a transesophageal echocardiogram (tee) was performed that revealed moderate aortic regurgitation (ar), and the physician believes the valve may have migrated aortic.There was no evidence of thrombus on the valve, and there was no patient factors that could have contributed to the elevated gradient.Subsequently, the surgical aortic valve replacement was planned but not performed yet.Additional information was received that the moderate ar was paravalvular leak (pvl), and the transcatheter valve migrated after acc ess site closure.The surgical aortic valve replacement was performed, and the transcatheter valve was explanted.
 
Additional Manufacturer Narrative
Updated data: b2.B5.D6b.Explanted date is unknown.Year is confirmed valid.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24345737
Report Number9617601-2026-01228
Device Sequence Number18624602
Product Code NPT
UDI-Device Identifier00763000716127
UDI-Public(01)00763000716127(17)270710(20)01
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVFXPLUS-23
Device Catalogue NumberEVFXPLUS-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer02/16/2026
03/20/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date03/11/2026
04/09/2026
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale